Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 25, 2009, 7:03 PM CDT for Madison County, Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2009, 7:03 PM CDT (00:03 UTC)
- Expired
- May 26, 2009, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, IL
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:00 PM CDT | HEAVY RAIN 7.5 | 2 S Prairietown, IL | NEAR HOLIDAY SHORES |
| May 25, 8:00 PM CDT | HEAVY RAIN 8 | 3 Ssw Prairietown, IL | NEAR HOLIDAY SHORES |
| May 25, 8:15 PM CDT | HEAVY RAIN 7.47 | 4 E Bethalto, IL | |
| May 25, 8:30 PM CDT | FLASH FLOOD | Edwardsville, IL | EDWARDSVILLE F. D. RELAYED INFO ABOUT A 40 FT. MUD SLIDE ON FLORIDA ST. NEAR THE OLD SHALE QUARRY...NUMEROUS BASEMENTS FLOODED AND...OR WALLS PARTIALLY COLLAPSED...CURRENTLY PERFORMING WATER RESCUE ON CAHOKIA CREEK DIVERSION CANAL...NUMEROUS ROADS AROUND TOWN |
| May 25, 9:00 PM CDT | HEAVY RAIN 6 | 3 Nnw Carpenter, IL | |
| May 25, 9:46 PM CDT | HEAVY RAIN 6.84 | Edwardsville, IL | |
| May 25, 10:00 PM CDT | FLASH FLOOD | 1 Nw Edwardsville, IL | CAHOKIA CREEK HAD APPROX 6 INCHES OF WATER FLOWING OVER OLD ALTON-EDWARDSVILLE RD...ESPECIALLY THE EASTERN APPROACH |
| May 25, 10:00 PM CDT | FLASH FLOOD | 3 E Bethalto, IL | INDIAN CREEK FLOWED OVER IL HWY 140 |
| May 25, 10:00 PM CDT | FLASH FLOOD | 3 E Roxana, IL | INDIAN CREEK FLOWED OVER THE IL HWY 143 BRIDGE AND APPROACHES FOR APPROX ONE QUARTER MILE...PAINTBALL BUSINESS ALONG CREEK SUSTAINED EXTENSIVE DAMAGE... LOCATION IS JUST EAST OF THE WANDA AND MORELAND RD INTERSECTION |
| May 25, 10:15 PM CDT | HEAVY RAIN 4.5 | Glen Carbon, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLSX 260003 FFWLSX ILC119-260600- /O.NEW.KLSX.FF.W.0024.090526T0003Z-090526T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 703 PM CDT MON MAY 25 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... MADISON COUNTY IN SOUTHWEST ILLINOIS * UNTIL 100 AM CDT TUESDAY * AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THIS LATEST ROUND OF HEAVY RAIN REFORMED BETWEEN 530 PM AND 630 PM...AND IS TRACKING OVER THE EXACT AREA THAT RECEIVED THE EXTREMELY HEAVY RAIN EARLIER TODAY. A REPORT FROM A COOPERATIVE RAINFALL OBSERVER INDICATES THAT 1.74 INCHES OF RAIN FELL JUST NORTH OF DOWNTOWN EDWARDSVILLE BETWEEN 6 PM AND 630 PM. TOTAL RAINFALL FOR TODAY MAY BE IN EXCESS OF 6 INCHES...ESPECIALLY ALONG AND JUST EAST OF A EDWARDSVILLE...DORSEY LINE...WHICH MAKES THIS A DANGEROUS FLASH FLOOD SITUATION * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BETHALTO...COLLINSVILLE...EDWARDSVILLE...GLEN CARBON...MARYVILLE... PONTOON BEACH...TROY...WOOD RIVER...ALHAMBRA...CARPENTER... DORSEY...HARTFORD...LIVINGSTON...MARINE...PRAIRIETOWN...ROXANA... ST. JACOB AND WORDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST LOUIS. && LAT...LON 3866 9012 3900 9011 3900 8969 3866 8969 $$ TRUETT
1 follow-up statement
000 WGUS73 KLSX 260210 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 810 PM CDT MON MAY 25 2009 ILC119-260600- /O.CON.KLSX.FF.W.0024.000000T0000Z-090526T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON IL- 910 PM CDT MON MAY 25 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MADISON COUNTY UNTIL 100 AM CDT... ...MADISON COUNTY EMERGENCY MANAGEMENT AGENCY URGING MOTORISTS TO AVOID TRAVEL IN MADISON COUNTY ILLINOIS... AT 905 PM CDT...RAINFALL OVER MADISON COUNTY HAS DIMINISHED GREATLY SINCE EARLIER THIS EVENING. HOWEVER...RUNOFF FROM THE THE EXTREMELY HEAVY RAINS OF EARLIER TODAY IS CAUSING SIGNIFICANT FLOODING PROBLEMS OVER THE AREA TONIGHT. THE FLOODING IN SOME SPOTS IS SO EXTREME THAT THE MADISON COUNTY EMERGENCY MANAGEMENT AGENCY IS URGING MOTORIST TO AVOID TRAVEL IN MADISON COUNTY UNLESS IT IS ABSOLUTELY NECESSARY. RAINFALLS IN EXCESS OF 7 INCHES HAVE BEEN REPORTED IN THE PRAIRIETOWN AND HOLIDAY SHORES AREAS OF NORTHERN MADISON COUNTY...AND SOME OF THIS HEAVY RAIN EXTENDED SOUTH TO AROUND THE EDWARDSVILLE AREA. NUMEROUS BASEMENTS HAVE FLOODED IN THE EDWARDSVILLE AREA...AND SEVERAL BASEMENT WALLS HAVE PARTIALLY COLLAPSED. NUMEROUS ROADS IN THE EDWARDSVILLE AREA HAVE BEEN WASHED OUT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BETHALTO...COLLINSVILLE...EDWARDSVILLE...GLEN CARBON...MARYVILLE...PONTOON BEACH...TROY...WOOD RIVER...ALHAMBRA...CARPENTER...DORSEY...HARTFORD...LIVINGSTON...MARIN E...PRAIRIETOWN...ROXANA...ST. JACOB AND WORDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. && LAT...LON 3866 9012 3900 9011 3900 8969 3866 8969 $$ TRUETT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:34 PM CDT, 29 minutes earlier.
Area forecast discussion, May 25, 6:34 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 634 PM CDT MON MAY 25 2009 .DISCUSSION... /416 PM CDT MON MAY 25 2009/ VERTICALLY STACKED UPPER LOW IS CONTINUING ITS SLOW DRIFT ACROSS THE CENTRAL U.S. THIS AFTERNOON AND HAS SPUN ITS WAY INTO EXTREME SW MO. EXPECT THE SYSTEM TO MAINTAIN A NWD DRIFT OVERNIGHT AND INTO TUESDAY...THEN GET CAUGHT UP IN THE WESTERLIES AND BEGIN ITS SLOW EXIT FROM THE REGION. PREFER THE ECMWF AND WRF/NAM SPECIFICS OF THE LOCATION OF THE LOW...AS IT STILL LOOKS LIKE THE GFS BEGINS THE EWD MOVEMENT OF THE SYSTEM A BIT TOO SOON. WITH NEARLY SATURATED AMS...PCPN THREAT WILL REMAIN QUITE HIGH THROUGH TUESDAY AS THE SYSTEM WOBBLES ITS WAY ACROSS THE REGION... ALTHOUGH TRYING TO PINPOINT THE LOCATION AND TIMING OF THE HIGHEST POPS REMAINS QUITE DIFFICULT. I THINK THAT THERE WILL BE A FAIRLY LARGE DIURNAL COMPONENT TO THE PCPN TRENDS TONGIGHT THROUGH TUESDAY. HOWEVER...WITH THE CENTER OF THE LOW PASSING OVER WESTERN MO I DID KEEP POPS VERY HIGH OVER THE WESTERN 2/3 OF THE CWA THROUGHOUT THE NIGHT TONIGHT...AND CONFINED THE PRIMARY DIURNAL SWING TO EASTERN SECTIONS OF THE FA. CERTAINLY...OUR MAIN CONCERN FOR LOW-TOPPED SUPERCELLS PRODUCING BRIEF SPIN UPS WILL BE OVER THE NEXT FEW HOURS IN THE VICINITY OF THE SFC TROF WHICH EXTENDS FROM S CNTRL MO INTO S IL. PRECIPITATION THREAT SHOULD GRADUALLY DIMINISH TUESDAY NIGHT THROUGH WEDNESDAY AS THE LOW OPENS UP AND BEGINS TO PUSH EAST. HOWEVER...WILL CARRY POPS UNTIL EARLY THURSDAY WHEN THE SECOND TROF PASSES. THIS MAY BE A BIT TOO SLOW...BUT WITH THE SLUGGISH UA FLOW OVER AREA TRENDING SLOW SEEMS WISE ATTM. NO BIG AMS CHANGES IN THE OFFING...SO TEMP TRENDS WILL CONTINUE TO BE HIGHLY DEPENDENT ON CLOUDS AND PRECIP. MET MOS HAS BEGUN TO DROP TEMPS BEHIND THE PASSAGE OF THE WEAK COLD FRONT ON WEDNESDAY. I DID DROP TEMPS SOME OVER THE NW SECTIONS OF THE FA...BUT DID NOT GO AS LOW AS MET AS THIS DROP SEEMS A BIT OVERDONE...AND ANY SUNSHINE THAT OCCURS BEHIND THE FRONT COULD EASILY MODIFY THE AMS. GENERALY WENT WITH DRY CONDITIONS FOR THE MEDIUM RANGE AS WESTERLIES REMAIN ANCHORED N OF OUR AREA...WITH TEMPS REMAINING ON THE MILD SIDE. TRUETT && .AVIATION... /633 PM CDT MON MAY 25 2009/ FOR THE 00Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE BI-STATE AREA THROUGH 01Z...THOUGH KUIN COULD SEE ACTIVITY THROUGH 06Z WITH IFR CIGS PERSISTING. AS FOR REST OF TAF SITES...EXPECT IFR STRATUS TO REDEVELOP BY 06Z DUE TO VERY MOIST AIRMASS OVER THE REGION...THEN CIGS IMPROVE ALL LOCATIONS BY 15Z TOMORROW. AS FOR RWS/TRWS...DEVELOPING SURFACE LOW TO LIFT NORTHEASTWARD FROM SOUTHWESTERN MO THROUGH 00Z WED...SO WILL SEE SOME RWS/TRWS REDEVELOP AFTER 15Z...BUT NOT SURE ON EXACT TIMING...SO JUST ADDED VCNTY TRW MENTION UNTIL MORE CONFIDENT ABOUT IT. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 25, 4:11 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT MON MAY 25 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 411 PM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT EARLY THIS EVENING A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM EASTERN MISSOURI INTO CENTRAL AND SOUTHERN ILLINOIS. THESE STRONG STORMS COULD PRODUCE SHORT-LIVED TORNADOES...AND ISOLATED WIND GUSTS OF AROUND 60 MPH. OTHERWISE OVERNIGHT...SCATTERED THUNDERSTORMS ARE EXPECTED. POCKETS OF HEAVY RAINFALL WILL OCCUR WITH SOME OF THE STRONGER AND SLOW-MOVING STORMS. MODERATE TO MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY AND WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT POCKETS OF HEAVY RAIN MAY OCCUR WITH A FEW OF THE STRONGER STORMS ON TUESDAY AND TUESDAY EVENING. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... ALTHOUGH A WATCH IS NOT ANTICIPATED...SPOTTERS ACTIVATION MAY BE NEEDED ON A LOCAL BASIS EARLY THIS EVENING. IN ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, May 25, 3:44 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN COLLINSVILLE 38.68N 90.00W
05/25/2009 M3.50 INCH MADISON IL TRAINED SPOTTER
TOTAL SO FAR...STILL RAINING AT TIME OF REPORT
&&
EVENT NUMBER LSX0902075
JPLocal storm report, May 25, 3:49 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0347 PM FUNNEL CLOUD 3 ESE STAUNTON 39.00N 89.74W
05/25/2009 MADISON IL PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD ALONG HIGHWAY 55 BETWEEN
MILE MARKERS 37 AND 41...RELAYED BY ILLINOIS STATE
POLICE
&&
EVENT NUMBER LSX0902076
JPLocal storm report, May 25, 4:00 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0359 PM FUNNEL CLOUD BENLD 39.09N 89.80W
05/25/2009 MACOUPIN IL LAW ENFORCEMENT
FUNNEL CLOUD BRIEFLY VISIBLE...QUICKLY DISSIPATED
&&
EVENT NUMBER LSX0902077
JPLocal storm report, May 25, 4:07 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD BUNKER HILL 39.04N 89.95W
05/25/2009 MACOUPIN IL LAW ENFORCEMENT
MACOUPIN COUNTY S.O. RELAYED INFO THAT ALL ROADS IN AND
OUT OF BUNKER HILL WERE CLOSED FOR A WHILE THIS
AFTERNOON...BUT ARE NOW OPEN. S.O. ALSO STATED THAT
WATER WAS UP TO THE BOTTOM OF VEHICLE DOORS EARLIER BUT
BUNKER HILL IS STILL EXPERIENCING FLOODING.
&&
EVENT NUMBER LSX0902078
MILLERLocal storm report, May 25, 4:34 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0433 PM HEAVY RAIN 2 WSW STAUNTON 39.00N 89.82W
05/25/2009 M2.58 INCH MADISON IL TRAINED SPOTTER
1.76 INCHES IN PAST HOUR...STANDING WATER IN FIELDS AND
STREET FLOODING OBSERVED
&&
EVENT NUMBER LSX0902079
JPLocal storm report, May 25, 4:53 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0452 PM HEAVY RAIN PACIFIC 38.48N 90.75W
05/25/2009 M1.25 INCH FRANKLIN MO TRAINED SPOTTER
MINOR ROAD FLOODING OBSERVED
&&
EVENT NUMBER LSX0902080
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:59 AM CDT | Areal Flood Warning | LSX | Madison | 9 hr |
| May 26, 1:18 PM CDT | Flash Flood Warning | LSX | Bond, Macoupin, Madison, Montgomery | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.